# SDR CALA2021080201229

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 19,167 hours, 6,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: 141A352217
- Condition: Damaged
- Location: Ext Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE LWR MID SECTION CRACK. (REF AAR NR 9632952) CUT-OUT DAMAGE AREA FAB 1EA FILLER AND 1EA DOUBLER INSTALLED 1EA DOUBLER AND 1EA FILLER TO EXTERNAL POWER RECEPTACLE LWR MID SEC TION AS PER B737-900 SRM 53-10-15-2R-4 FIG 204 SHEET 3 REPAIR 4.
